# SDR 2006UALA01001

- Difficulty date: May 23, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N811UA
- Make and model: Airbus A319-131
- Aircraft serial: 847
- Aircraft time: 27,949 hours, 10,617 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Seats 10c And 19
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY PATH LIGHT LENS ARE BROKEN AT SEATS 10C AND 19C.  REPLACED EMERGENCY LIGHT ASSY AT SEATS 10C AND 19C.  OPS CHECK OK.
